MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; SCREWDRIVER

ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; SCREWDRIVER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source- (b)(6).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the handle of a torque wrench fractured off when tightening the shirt stem extension on a tibia.There is no additional information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual inspection of returned product identified signs of repeated use (nicked or gouged) also is fractured, all pieces returned.The lot has been in the field for approximately two years.It's unknown how many times it has been used.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8980914
Report Number0001822565-2019-03878
Device Sequence Number18923635
Product Code HXX
UDI-Device Identifier00889024219595
UDI-Public(01)00889024219595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598707100
Device Lot Number63802502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1